Some fixed point theorems for hybrid contractions in uniform space


Turkoglu D.

TAIWANESE JOURNAL OF MATHEMATICS, vol.12, no.3, pp.807-820, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 3
  • Publication Date: 2008
  • Doi Number: 10.11650/twjm/1500602437
  • Title of Journal : TAIWANESE JOURNAL OF MATHEMATICS
  • Page Numbers: pp.807-820

Abstract

In this paper we prove new fixed point theorems for multi valued mappings with an implicit relations on complete uniform space.